# SDR USAA070029

- Difficulty date: January 11, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: 65 US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 21,365 hours, 21,365 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Y765 FR 23 SEAT TRACK FWD GALLEY HAS CORROSION.  REMOVED AND REPLACED SEAT TRACK PER SRM 51-42-11; CORR TASK JA-220-53500; CORR LEVEL 2, DEFECT SIZE:  4 X 2 INCHES.
